# SDR GTIA2014101301439

- Difficulty date: October 13, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 33,267 hours, 15,957 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER OXYGEN MASK WILL NOT TEST.  R & R OBSERVER NR 2 OXYGEN MASK IAW AMM 32-12-41. OPS CHECKED GOOD.
